# SDR PCAA0108104

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N848EX
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Aircraft time: 21,590 hours, 23,918 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Missing
- Location: Rt Nacelle
- Part time: 21,590 hours, 23,918 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION FOR NACELLE RIVETS BEING LOOSE AND MISSING, ONE RIVET WAS FOUND MISSING ON INSPECTION PANEL ON REAR OF RIGHT NACELLE.  LOOSE AND MISSING RIVETS ON INSPECTION PANEL REPLACED IN ACCORDANCE WITH DER CALLAHAN REPAIR SERVICES 8110 FORM CASAAL09.  AIRCRAFT RETURNED TO SERVICE.
